- -

Canonical angles and limits of sequences of EP and co-EP matrices

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Canonical angles and limits of sequences of EP and co-EP matrices

Show full item record

Benítez López, J.; Rakocevic, V. (2012). Canonical angles and limits of sequences of EP and co-EP matrices. Applied Mathematics and Computation. 218(17):8503-8512. doi:10.1016/j.amc.2012.02.011

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/51685

Files in this item

Item Metadata

Title: Canonical angles and limits of sequences of EP and co-EP matrices
Author: Benítez López, Julio Rakocevic, Vladimir
UPV Unit: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Issued date:
Abstract:
Let A be a square complex matrix. Let P be one of the following properties: (a) A is an EP matrix, (b) the column space of A is complementary to the column space of A, and (c) the orthogonal complement of the column space ...[+]
Subjects: Canonical angles of subspaces , EP matrices , Column space , EP matrix , Following problem , Square complex , Computational methods , Mathematical techniques
Copyrigths: Reserva de todos los derechos
Source:
Applied Mathematics and Computation. (issn: 0096-3003 )
DOI: 10.1016/j.amc.2012.02.011
Publisher:
Elsevier
Publisher version: http://dx.doi.org/10.1016/j.amc.2012.02.011
Project ID:
Ministry of Science, Technology and Development, Republic of Serbia 144003
Thanks:
Supported by Grant No. 144003 of the Ministry of Science, Technology and Development, Republic of Serbia.
Type: Artículo

This item appears in the following Collection(s)

Show full item record